MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LATITUDE Programming System; Integrated Programmer

BOSTON SCIENTIFIC CORPORATION LATITUDE Programming System; Integrated Programmer
Model Number 3300
Medical Device Problem Codes Nonstandard Device (1420); Date/Time-Related Software Problem (2582)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this integrated programmer synchronized device with incorrect date/time.Boston scientific technical services (ts) advised that this programmer should be returned, and the device should be reinterrogated with accurate programmer to correct date/time.This programmer will be returned.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This programmer was thoroughly inspected and analyzed upon receipt at our quality assurance laboratory, including visual inspection, functional and baseline testing, and review of device memory.The programmer passed all testing and analysis was unable to confirm the allegation of an unresponsive touchscreen.The touchscreen operated as intended and exhibited no unresponsive behavior.An unresponsive touchscreen is a known and anticipated potential hazard that can occur during use of the device which is accounted for in device risk documentation and labeling.Boston scientific has received similar reported events where the latitude programmer screen became unresponsive to touch and a complaint review confirmed that the occurrence of harm associated with these events is low.Investigation of this behavior has not found any commonalities (i.E., device serial numbers, date of the event, date of manufacture, etc.) in the reports received.Investigation determined that the most common cause of the touchscreen becoming unresponsive during use was the water detection feature within the programmer liquid crystal display (lcd) touchscreen assembly.The purpose of this water detection feature is to detect the presence of water on/near the programmer screen.If water is detected, this feature is designed to disable the touchscreen to prevent water droplets from causing false positive touch inputs during use.Specifically, the investigation determined that various inputs could induce false positive detections of this water detection feature, which then results in an unresponsive touchscreen.Our investigation also identified additional potential causes independent of the water detection feature.These include a variety of unrelated root causes such as hardware, environmental, software, and user-related causes that can be intermittent and not reproducible during laboratory analysis.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of date-related software issue was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.

Brand Name
LATITUDE Programming System
Common Device Name
Integrated Programmer
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
PLEXUS ELECTRONICA S DE RL DE CV
paseo del norte no 4640
guadalajara
zapopan, jal 45010
MX   45010
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50771725
Report Number2124215-2026-49095
Device Sequence Number13117776
Product Code OSR
UDI-Device Identifier00802526610202
UDI-Public(01)00802526610202
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S159
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall,Notification
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3300
Device Catalogue Number3300
Device Lot Number001184
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown